Case reports in dermatology · 2022
Tocilizumab-Induced Erythema Annulare Centrifugum.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
João Ana Luísa, Pessoa E Costa Tomás, Barreto Paulo, Lencastre André
Аннотация
We report the case of a 42-year-old woman with rheumatoid arthritis undergoing treatment with subcutaneous tocilizumab for the past 6 months. Three days after the administration, an asymptomatic inflammatory annular plaque of 4 cm with discrete whitish scales at the inner border margin developed at the injection site in the left iliac fossa. A smaller plaque in the left groin appeared soon after. The mycological exam was negative. Histology showed a lymphoplasmacytic superficial and deep perivascular, and periadnexal, dermal infiltrate, without epidermal changes. Lesions spontaneously regressed in 4 months. The diagnosis was clinically and histologically consistent with erythema annulare centrifugum, following the exclusion of other differential diagnoses. Erythema annulare centrifugum represents a delayed-type hypersensitivity reaction generally considered idiopathic or otherwise related to numerous triggers, including drugs such as biologics. We describe the first reported case of tocilizumab-induced erythema annulare centrifugum. This case should alert dermatologists to this relatively rare and complex entity and should raise awareness to cutaneous biologic drug reactions.